This case involves a 79-year-old patient who underwent a knee reconstruction surgery. Before the surgery, the patient was in good health for a man of his age. While in the hospital during a rehab session, the patient complained of nausea and dizziness. The nurse administered Phenergan via an IV line and a few minutes later the patient experienced a severe spasm reaction. Nurses determined that patient was having a reaction to Phenergan but they chose not to contact a doctor until 3 hours after the reaction to Phenergan began. During the reaction the nurse tried several different Oxygen saturation meters but never got a satisfactory reading. After the patient went into respiratory failure nurses rushed the patient to the ICU. The patient had to be put onto a ventilator due to respiratory failure and probable aspiration pneumonia. The patient was taken off ventilator 22 days later and passed away soon after.